MathSciNet Relay Station
MathSciNet bibliographic data
MR2880370 08A72
Ma, Xueling; Yin, Yunqiang; Zhan, Jianming Characterizations of $h$-intra- and $h$-quasi-hemiregular hemirings. Comput. Math. Appl. 63 (2012), no. 4, 783–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement